# SDR C2XA07IA013

- Difficulty date: January 12, 2007
- Submitted: January 15, 2007
- Operation: Air carrier
- Aircraft: N12564
- Make and model: Emb EMB-145LR
- Aircraft serial: 145618
- Aircraft time: 10,525 hours, 8,321 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Unit
- Part number: 355022002MOD
- Part serial: 4236
- Condition: Defective
- Location: Mlg
- Part time: 329 hours, 275 cycles
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IAH - FLIGHT 2197, THE CREW REPORTED A LANDING GEAR AIR/GRND FAIL WITH A LOCKED SELECTOR LEVER AFTER TAKEOFF FROM MCI.  THE MESSAGE CLEARED ITSELF, AND THE CREW WAS ABLE TO RETRACT THE LANDING GEAR AND CONTINUE TO IAH WHERE THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE LGEU (LANDING GEAR ELECTRONICS UNIT), OPERATIONALLY CHECKED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
